# SDR SWAA2023092893962

- Difficulty date: August 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER ATTACH ANGLE STA 663.75 RBL 7.5 HOLE WITH CRACK INDICATION.<[01] REPAIRED R/H VAPOR BARRIER UPPER ATTACH ANGLE STA 663.75 RBL 7.5 PER B737-700 SRM 57-10-10-2R-5 FIG. 202 DEDTAIL B; SHEET 4.;[02] VERIFIED FINAL STEP 1.
